Benutzer: Gast  Login
Dokumenttyp:
Zeitschriftenaufsatz 
Autor(en):
Voit, Michael 
Titel:
Factorization of probability measures on symmetric hypergroups 
Zeitschriftentitel:
Journal of the Australian Mathematical Society (Series A) 
Jahr:
1991 
Band / Volume:
50 
Heft / Issue:
03 
Seitenangaben Beitrag:
417-467 
E-ISSN:
1446-8107 
Hinweise:
Dieser Beitrag ist mit Zustimmung des Rechteinhabers aufgrund einer (DFGgeförderten) Allianz- bzw. Nationallizenz frei zugänglich. This publication is with permission of the rights owner freely accessible due to an Alliance licence and a national licence (funded by the DFG, German Research Foundation) respectively